Would you have Tingling in hands or feet (Numbness in hands or feet) when you have Opiate withdrawal?
Summary: Tingling in hands or feet is reported only by a few people with Opiate withdrawal.
We study people who have Tingling in hands or feet (Numbness in hands or feet) and Opiate withdrawal from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Opiate withdrawal and Tingling in hands or feet >>>
Opiate withdrawal can be treated by Suboxone, Methadone Hydrochloride, Subutex, Clonidine Hydrochloride, Buprenorphine Hydrochloride, Methadose. (latest reports from 776 Opiate Withdrawal patients)
Tingling in hands or feet
On Jan, 26, 2015: 1 people who has opiate withdrawal and Tingling In Hands Or Feet is studied.
Gender of people who have opiate withdrawal and experienced Tingling in hands or feet * :
|Tingling in hands or feet||100.00%||0.00% |
Age of people who have opiate withdrawal and experienced Tingling in hands or feet * :
|Tingling in hands or feet||0.00%||0.00%||0.00%||0.00%||0.00%||100.00%||0.00%||0.00% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Tingling in hands or feet||0.00%||0.00%||100.00%||0.00% |
Top co-existing conditions for these people * :n/a
Most common drugs used by these people * :
- Suboxone (1 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Opiate Withdrawal and Tingling In Hands Or Feet?
You are not alone! Join a mobile support group:
- support group for people who have Tingling In Hands Or Feet and Opiate withdrawal
- support group for people who have Opiate withdrawal
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- What causes ideopathic polyneurothopy if not diabetic? (2 answers)
Numbness in ball of foot. Started on one right side and progressed to both. EMG indicated Ideopathic Polyneurothopy. Pre diabetic with A1C of 5.8 - only one reading ever exceeded diabetic criteria at 6.6. Started 6 months ago with slow progression. No pain, minor tingling. Not constant but progresses during day if working and wearing dress shoes(weekends much better). Eases quickly in evening with no shoes and only stocking feet but does no go away. Feeling is not so much numbness as it feels like sand under balls of feet, swelling (no real swelling) or bunched up sock. Again, no pain but very annoying. Dr (Neurologist or Family Dr) do not seem concerned.
- Lithium,prozac and 60mg of methodone
having pressure in my chest,numbness in feet,and feeling anixous
- Does anyone have any advice for someone going through suboxone withdrawal that has hepatitis c?
My husband is going through Suboxone withdrawal right now. I read that the virus replicates during withdrawal because of the stress that the immune system is under. Does anyone have any experience with this, or any advice? I want to make this as easy and safe an experience as possible. Thank you!
- I've been prescribed ativan and clonidine (or kapvay) is it safe to take together?
I've been going through heel with feelings of: skin crawling, chills, panic attacks, feeling like I'm high on caffeine, diarrhea, I can't sleep ... you get the picture ...
More questions for: Opiate withdrawal, Tingling in hands or feet
You may be interested at these reviews (Write a review):
- Numbness between toes
This summer I flip flops, with the strap between my toes, almost exclusively. When I switched this fall to regular shoes I noticed a strange, numb sensation between my big toe and second toe. At first I thought it had something to do with the flip flops and thought it would go away. It has been a few weeks now and this has not gone away, and if anything seems to cover a larger area. Oddly enough I mentioned this to a friend today and she says she has the same thing, between her second and third toe...both of us on our right feet. She is also on an antidepressant but couldn't remember which one, but we thought this was an odd coincidence. She explained it as sort of a sensation that there is a hole in your sock or shoe...and that made sense to me...there is still some sensation in the area but it is an odd feeling...something isn't quite right. I am doing some online research right now to try to figure out if this is common with Cymbalta or not?
- Viagra causes numbness in feet
When I take Viagra numbness in my feet intensifies and is lingering.
More reviews for: Opiate withdrawal, Tingling in hands or feet
Comments from related studies:
From this study (6 months ago):
noticed last time I had numbing in hands when I was on the suboxone and am having this again on the program also the hallucinations both time gets me very worried
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.